MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number A2030-200
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.Without having the device to examine, the investigation was unable to determine a conclusive cause for the reported difficulties and there is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that during a left anterior tibial artery intervention, the 3.0 x 200 mm armada 14 dilatation catheter balloon was advanced to the target site and inflated.The balloon was deflated; however, during removal, when pulling the device out of the 6french sheath, it separated and the separated section flowed to the common femoral artery.A snare device was able to retrieve the separated segment.No additional information was provided.

Brand Name
ARMADA 14 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6640609
Report Number2024168-2017-05051
Device Sequence Number1082775
Product Code LIT
UDI-Device Identifier08975370026399
UDI-Public(01)08975370026399(17)200331(10)6101041
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K102705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue NumberA2030-200
Device Lot Number6101041
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2017
Initial Report FDA Received Date06/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight68